# SDR CALA2023101703090

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 83,026 hours, 9,859 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Gcu
- Part number: 756603C
- Part serial: 0168
- Condition: Unknown
- Location: Apu
- Part time: 792,683 hours, 715,142 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ELEC BUS ISLN R EICAS ADVISORY RIGHT BUS TIE ISOLATION SWITCH OFF OR FAULT PREVENTING NORMAL BUS TIE OPERATION HAS OCCURRED. UNIT, GENERATOR OFF 27-2421-9-0001 0168 ON 27-2421-9-0001 0110 UNIT,   REMOVED AND REPLACED APU GCU PER AMM 24-22-02. REPLACEMENT TEST GOOD. SOFTWARE CHECK IS GOOD. REF 777-FTD-24-01023. LOOK L/P 6034986 FOR MORE INFO.  REMOVED AND REPLACED BPCU PER AMM TASK 24-41-05-400-801. REPLACEMENT TEST GOOD. SOFTWARE CHECK GOOD.REF 777-FTP-24-01023.
